Advertisement

Infinite Dimensional Holomorphic Homogeneous Regular Domains

  • Cho-Ho ChuEmail author
  • Kang-Tae Kim
  • Sejun Kim
Article
  • 21 Downloads

Abstract

We extend the concept of a finite dimensional holomorphic homogeneous regular (HHR) domain and some of its properties to the infinite dimensional setting. In particular, we show that infinite dimensional HHR domains are domains of holomorphy and determine completely the class of infinite dimensional bounded symmetric domains which are HHR. We compute the greatest lower bound of the squeezing function of all HHR bounded symmetric domains, including the two exceptional domains. We also show that uniformly elliptic domains in Hilbert spaces are HHR.

Keywords

Holomorphic homogeneous regular manifold Squeezing function Bounded symmetric domain Pseudoconvex domain 

Mathematics Subject Classification

Primary 58B12 32H02 32M15 32T05 Secondary 17C65 32F45 

Notes

References

  1. 1.
    Abate, M.: Interation of Holomorphic Maps on Taut Manifolds. Mediterranean Press, Consenza (1989)zbMATHGoogle Scholar
  2. 2.
    Alexander, H.: Extremal holomorphic embeddings between the ball and polydisc. Proc. Am. Math. Soc. 6(8), 200–202 (1978)CrossRefzbMATHGoogle Scholar
  3. 3.
    Chu, C.-H.: Jordan Structures in Geometry and Analysis. Cambridge University Press, Cambridge (2012)zbMATHGoogle Scholar
  4. 4.
    Chu, C.-H.: Iteration of holomorphic maps on Lie balls. Adv. Math. 264, 114–154 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chu, C.-H., Bunce, L.J.: Compact operations, multipliers and Radon–Nikodym property in JB*-triples. Pacific J. Math. 153, 249–265 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Deng, F., Guan, Q., Zhang, L.: Some properties of squeezing functions on bounded domains. Pacific J. Math. 257, 319–341 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Deng, F., Guan, Q., Zhang, L.: Properties of squeezing functions and global transformations of bounded domains. Trans. Am. Math. Soc. 368, 2679–2696 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Fornaess, J.E., Rong, F.: Estimate of the squeezing function for a class of bounded domains, arXiv:1606.01335 (2016)
  9. 9.
    Franzoni, T., Vessentini, E.: Holomorphic maps and invariant distances, Math. Studies 40, North-Holland, Amsterdam (1980)Google Scholar
  10. 10.
    Harris, L.A.: Schwarz’s lemma in normed linear spaces. Proc. Nat. Acad. Sci. USA 62, 1014–1017 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kaup, W.: A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. Math. Z 183, 503–529 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kaup, W.: On a Schwarz lemma for bounded symmetric domains. Math. Nachr. 197, 51–60 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Kaup, W., Upmeir, H.: Banach spaces with biholomorphically equivalent unit balls are isomorphic. Proc. Am. Math. Soc. 58, 129–133 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kim, K.-T., Zhang, L.: On the uniform sequeezing property of bounded convex domains in \(\mathbb{C}^n\). Pacific J. Math. 282, 341–358 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Kobayashi, S.: Intrinsic distances, measure and geometric function theory. Bull. Am. Math. Soc. 82, 357–416 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings. World Scientific, Singapore (2005)CrossRefzbMATHGoogle Scholar
  17. 17.
    Kubota, Y.: A note on holomorphic imbeddings of the classical Cartan domains into the unit ball. Proc. Am. Math. Soc. 85, 65–68 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Kwapien, S.: 1973-Isomorphic characterizations of Hilbert spaces by orthogonal series with vector valued coefficients, Séminaire d’analyse fonctionnelle. Polytechnique exp. 8, 1–7 (1972)Google Scholar
  19. 19.
    Liu, K., Sun, X., Yau, S.-T.: Canonical metrics on the moduli space of Riemann surfaces I. J. Diff. Geom. 68, 571–637 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Liu, K., Sun, X., Yau, S.-T.: Canonical metrics on the moduli space of Riemann surfaces II. J. Diff. Geom. 69, 163–216 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Mujica, J.: Complex analysis in Banach spaces, Math. Studies 120, North Holland, Amsterdam (1986)Google Scholar
  22. 22.
    Pelczynski, A., Bessaga, C.: Some aspects of the present theory of Banach spaces, In S. Travaux sur L’Analyse Fonctionnelle, Warszaw, Banach (1979)Google Scholar
  23. 23.
    Roos, G.J.: Exceptional symmetric domains, symmetries in complex analysis. Contemp. Math. 468, 157–189 (2008)CrossRefzbMATHGoogle Scholar
  24. 24.
    Yeung, S.-K.: Geometry of domains with the uniform squeezing property. Adv. Math. 221, 547–569 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesQueen Mary, University of LondonLondonUK
  2. 2.Center for Geometry and its applications and Department of MathematicsPohang University of Science and TechnologyPohangSouth Korea

Personalised recommendations